# SDR IPXA2020070357238

- Difficulty date: July 1, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 70,205 hours, 14,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Abnormal
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SUPPLEMENTAL SDR, MAIN ENTRY DOOR R1 INOP IN THE CLOSED POSITION.  R/R DOOR LOCK PIN RELEASE SOLENOID PER AMM 52-10-016.  ADJ/TEST GOOD.  THIS CLEARS M712193.
